Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using Asmita contraceptive pill. Can periods be delayed by using new pack without stopping?

My wife is using Asmita Contraceptive Pill on regular basis. She takes it for 21days. Then she starts the pills on 8th day after completing the previous pack. Her periods is now regular. Due to our holiday tour she wants to delay her period by using new pack without stopping in between two packs. Does she is right ? Will this make any problem to conceive later ?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The gap between the packs is meant for occurrence of withdrawal bleeding in general.
And yes, she can postpone her periods by skipping the gap and starting the fresh pack.
Usually this will not cause any problem in fertility later.
After stoppage of contraceptive pills, it may take sometime for returning of the ovulation.
Once she gets regular ovulation she can conceive naturally.
Take care.

Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor